The structure of ideals in the Banach algebra of Lipschitz functions over valued fields
Compositio Mathematica, Tome 48 (1983) no. 1, pp. 25-34
Cet article a éte moissonné depuis la source Numdam
@article{CM_1983__48_1_25_0,
author = {Bhaskaran, R.},
title = {The structure of ideals in the {Banach} algebra of {Lipschitz} functions over valued fields},
journal = {Compositio Mathematica},
pages = {25--34},
year = {1983},
publisher = {Martinus Nijhoff Publishers},
volume = {48},
number = {1},
mrnumber = {700578},
zbl = {0507.46065},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1983__48_1_25_0/}
}
TY - JOUR AU - Bhaskaran, R. TI - The structure of ideals in the Banach algebra of Lipschitz functions over valued fields JO - Compositio Mathematica PY - 1983 SP - 25 EP - 34 VL - 48 IS - 1 PB - Martinus Nijhoff Publishers UR - http://geodesic.mathdoc.fr/item/CM_1983__48_1_25_0/ LA - en ID - CM_1983__48_1_25_0 ER -
Bhaskaran, R. The structure of ideals in the Banach algebra of Lipschitz functions over valued fields. Compositio Mathematica, Tome 48 (1983) no. 1, pp. 25-34. http://geodesic.mathdoc.fr/item/CM_1983__48_1_25_0/